# SDR CA110623010

- Difficulty date: June 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 18,152 hours
- Engine: Pwa PT6T3
- System (JASC): 2435 · Starter-Generator
- Part: Relay
- Part number: 2120757821
- Condition: Failed
- Location: Nr 2 Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT APPLIED POWER TO NR 2 DC BUSS AND THE NR 2 STARTER-GENERATOR ENGAGED. THIS RESULTED IN THE NR 2 ENGINE STARTING TO SPOOL UP WITH THE STARTER SWITCH STILL IN THE OFF POSITION. TROUBLESHOOTING FOUND THE NR 2 GENERATOR RELAY MAIN CONTACTS WELDED IN THE CLOSED POSITION.
